Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Sleeplessness, anxiety after stopping medicine. Taken Red Dawn X Sleepwalkers, Subutex. Possibility of medicinal side-effects?

My name is Lucas and I have been taking a herbal suppplement called Red Dawn X Sleepwalkers. The pills are supposed to give you energy and relaxation. I am also taking 8 mgs a day of Subutex. I have been taking the medicine for several months and I recently tried to stop taking them and I am not able to sleep and I am getting very anxious.The pill have 30 mgs of vit b1, 42 mgs of vit b2, 102 mgs b6, and 3294 mgs of phenibut, caffeine, and GABA. I am worried that I have done damage to my body by taking too much of this medicine and I am worried that it was reacting with my subutex and now I am withdrawing from one or both of them. I am still taking 1 8 mg or subutex a day. Please help..
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  892
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
He welcome to Health care magic forum, The herbal supplement might be having alcaloides of dependence nature. after taking for some time if stopped suddenly they will show withdrayallsymptoms like vague pains sleeplessness etc.
I advise you to consult a physician to have a treatment for stopping the drug slowly if necessorry supportive drugs.
Wishing for a quick recovery and thanks for calling.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor